Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Research Interests for Robert Bryant

Research Interests: Nonlinear Partial Differential Equations and Differential Geometry

I'm interested in the geometry of partial differential equations (as always), but, more specifically, I have been thinking about conservation laws for PDE, Finsler geometry, calibrations, holonomy, and trying to learn more about Seiberg-Witten invariants and symplectic geometry.

Almost complex manifolds, calibrations, CR hypersurfaces, exterior differential systems, Finsler, Geometry, Differential, Global differential geometry, solitons
Areas of Interest:

exterior differential systems
differential geometry
algebraic geometry
Finsler geometry

Recent Publications   (search)
  1. R. Bryant, On the convex Pfaff-Darboux Theorem of Ekeland and Nirenberg (Preprint, December 22, 2015) [arXiv:1512.07100[abs]
  2. R. Bryant, On the conformal volume of 2-tori (Preprint, July 6, 2015) [arXiv:1507.01485[abs]
  3. R.L. Bryant, Notes on Exterior Differential Systems (Preprint, May, 2014) [arXiv:1405.3116[abs] [author's comments]
  4. R.L. Bryant, S.-s. Chern's study of almost-complex structures on the six-sphere (Preprint, May, 2014) [arXiv:1405.3405[abs]
  5. with Bryant, RL; Chern, SS; Gardner, RB; Goldschmidt, HL; Griffiths, PA, Exterior Differential Systems (December, 2011), pp. 475 pages, Springer, ISBN 1461397162 [MR92h:58007[abs] [author's comments]
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320